Trying phentermine

Discussion in 'My Experience with Duromine' started by daclaw, Aug 13, 2012.

  1. daclaw

    daclaw New Member
    Registered

    Joined:
    Aug 13, 2012
    Messages:
    1
    Likes Received:
    0
    I have been taking phentermine for over a week now, I have lost almost 4 kilos, but now after a week i have been having stomach pains an kidney pains, i have really been uncomfortable, there has got to be an easier way. Anyone else have experiences like this.
     
  2. MrsRod

    MrsRod New Member
    Registered

    Joined:
    Aug 10, 2012
    Messages:
    14
    Likes Received:
    0
    HI Daclaw,

    Have you been drinking enough water ?? Apparently not eating and not drinking enough water (3L-4L) can make the side-effects more severe.

    I had the same pains on Saturday and after I drank water the pains disappeared.

    Hope your side-effects disappears soon.
     
  3. 6ftchick

    6ftchick New Member
    Registered

    Joined:
    Sep 21, 2012
    Messages:
    0
    Likes Received:
    0
    ya i have read the same thing about not drinking enough i try my best to drink as much as possible so far so good but i hope u get better soon thinking of u
     
Loading...